MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE-TEX STRETCH VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

W. L. GORE & ASSOCIATES, INC. GORE-TEX STRETCH VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number S0604
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Codes Seroma (2069); No Code Available (3191)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2020, a gore® propaten® vascular graft was placed as a arteriovenous graft (avg) for hemodialysis in the upper arm.After the device was implanted it was noticed that the patient developed swelling.The device was explanted at the time of the procedure.The physician suspected the graft had some hyperfiltration, due to proteinaceous peel, which caused the swelling.The patient tolerated the procedure.

Brand Name
GORE-TEX STRETCH VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10417771
Report Number2017233-2020-01134
Device Sequence Number2991576
Product Code DSY
UDI-Device Identifier00733132611294
UDI-Public00733132611294
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K903931
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2024
Device Model NumberS0604
Device Catalogue NumberS0604
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;